# SDR 9513363250

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-211
- Aircraft serial: 418
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Hyd Pump
- Part number: 4205602
- Condition: Failed
- Location: Lt Mlg Ww
- Part time: 9,120 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO DTW, RECEIVED HYD B-SYS LOW PRESSURE INDICATION.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT IN DTW.  MAINTENANCE REPLACED THE BLUE HYDRAULIC SYSTEM ELECTRIC PUMP, CASE DRAIN, AND PRESSURE FILTERS.  LEAK AND OPERATIONAL CHECK OK.
